Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 134, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2008, 3:22 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 3:22 PM CDT (20:22 UTC)
- Expired
- Apr 3, 2008, 4:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 117 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:36 PM CDT | HAIL 0.88 | 6 Ne Scipio, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 410 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 666 m²/s²
- 0-3 km storm-relative helicity
- 625 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 032022
SVRTSA
OKC091-121-032115-
/O.NEW.KTSA.SV.W.0134.080403T2022Z-080403T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 415 PM CDT
* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF SCIPIO...
MOVING EAST AT 65 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SCIPIO...
HANNA...INDIANOLA...RAIFORD...CROWDER...VIVIAN...CANADIAN AND
EUFAULA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3517 9546 3498 9609 3505 9609 3507 9608
3509 9608 3516 9600 3522 9599 3541 9546
TIME...MOT...LOC 2022Z 248DEG 60KT 3505 9619
$$5 follow-up statements
000 WWUS54 KTSA 032039 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 340 PM CDT THU APR 3 2008 OKC091-121-032115- /O.CON.KTSA.SV.W.0134.000000T0000Z-080403T2115Z/ MCINTOSH OK-PITTSBURG OK- 340 PM CDT THU APR 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN PITTSBURG AND SOUTHERN MCINTOSH COUNTIES... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF INDIANOLA...MOVING EAST AT 65 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INDIANOLA... CANADIAN AND EUFAULA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3517 9546 3508 9591 3517 9597 3541 9546 TIME...MOT...LOC 2040Z 248DEG 60KT 3516 9585 $$
000 WWUS54 KTSA 032045 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 345 PM CDT THU APR 3 2008 OKC091-121-032115- /O.CON.KTSA.SV.W.0134.000000T0000Z-080403T2115Z/ MCINTOSH OK-PITTSBURG OK- 345 PM CDT THU APR 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN PITTSBURG AND SOUTHERN MCINTOSH COUNTIES... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF CANADIAN...MOVING EAST AT 65 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CANADIAN AND EUFAULA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3517 9546 3513 9574 3523 9582 3541 9546 TIME...MOT...LOC 2045Z 248DEG 60KT 3519 9575 $$
000 WWUS54 KTSA 032054 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 354 PM CDT THU APR 3 2008 OKC091-121-032115- /O.CON.KTSA.SV.W.0134.000000T0000Z-080403T2115Z/ MCINTOSH OK-PITTSBURG OK- 354 PM CDT THU APR 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN PITTSBURG AND CENTRAL MCINTOSH COUNTIES... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR EUFAULA...MOVING EAST AT 65 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3520 9545 3520 9565 3528 9569 3541 9546 TIME...MOT...LOC 2054Z 248DEG 60KT 3526 9559 $$
000 WWUS54 KTSA 032101 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 401 PM CDT THU APR 3 2008 OKC091-121-032115- /O.CON.KTSA.SV.W.0134.000000T0000Z-080403T2115Z/ MCINTOSH OK-PITTSBURG OK- 401 PM CDT THU APR 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN PITTSBURG AND CENTRAL MCINTOSH COUNTIES... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR EUFAULA...MOVING EAST AT 65 MPH. . STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3541 9546 3520 9545 3523 9555 3531 9561 TIME...MOT...LOC 2101Z 248DEG 60KT 3530 9545 $$
000 WWUS54 KTSA 032107 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 406 PM CDT THU APR 3 2008 OKC091-121-032116- /O.EXP.KTSA.SV.W.0134.000000T0000Z-080403T2115Z/ MCINTOSH OK-PITTSBURG OK- 406 PM CDT THU APR 3 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG AND CENTRAL MCINTOSH COUNTIES EXPIRES AT 415 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 3541 9546 3520 9545 3523 9555 3531 9561 TIME...MOT...LOC 2106Z 248DEG 60KT 3533 9535 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:45 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Apr 3, 10:45 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT THU APR 3 2008
.DISCUSSION...
FOG AND DRIZZLE PERSIST ACROSS MUCH OF THE AREA...
WHICH TO THIS POINT HAS LIMITED SURFACE DESTABILIZATION ACROSS THE
FA LATE THIS MORNING. FOCUS FOR CONVECTION IS STILL EXPECTED TO
SHARPEN ACROSS NE OK/SRN KS THIS AFTERNOON. SEVERE WEATHER AND
HEAVY RAIN ANTICIPATED BY LATE AFTERNOON OR EARLY
EVENING...MAINLY ACROSS THE SOUTHERN TWO THIRDS OF THE AREA. THAT
SAID...HAVE OPTED TO DROP THE FLASH FLOOD WATCH OVER THE FAR NW
AREA AS LATER MODEL RUNS HAVE BEEN CONSISTENT WITH EDGING THE HEAVY
RAIN AXIS FURTHER SOUTH AND EAST. HAVE OPTED TO LOWER TEMPS ACROSS
NRN ZONES...BUT LEFT AS THEY ARE ACROSS THE SOUTH WITH WARMEST
AIR LURKING ACROSS TEXAS. HAVE TRIMMED BACK POPS THIS AFTERNOON
TO HIGH CHANCE EVERYWHERE GIVEN THE UNCERTAINTY OF FRONTAL
LOCATION/FOCUS FOR CONVECTION WILL BE.
REST OF FORECAST LEFT AS IS.
UPDATED ZFP/PFM/AFM/FFA OUT OR WILL BE SENT SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...23
LONG TERM....05Hazardous weather outlook, Apr 3, 2:20 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 220 PM CDT THU APR 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 220 PM CDT THU APR 3 2008 ...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON THROUGH TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND VOLATILE AIR MASS IN PLACE ACROSS THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 3, 10:39 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 AM CDT THU APR 3 2008
ARZ002-031645-
CARROLL AR-
1039 AM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 1039 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHEAST OF EUREKA SPRINGS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...
OAK HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...
GREEN FOREST...COIN...URBANETTE...GRANDVIEW AND BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3650 9329 3632 9330 3634 9376 3649 9382
TIME...MOT...LOC 1539Z 246DEG 35KT 3644 9368Local storm report, Apr 3, 1:15 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
115 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL HECTORVILLE 35.84N 95.93W
03/31/2008 E0.88 INCH OKMULGEE OK PUBLIC
1207 PM HAIL 5 S BIXBY 35.87N 95.88W
03/31/2008 E0.88 INCH TULSA OK PUBLIC
0200 PM FLASH FLOOD MAZIE 36.11N 95.36W
03/31/2008 MAYES OK PUBLIC
WATER UP OVER SOME COUNTY ROADS AROUND MAZIE. EVENT
LASTED TIL AROUND 5 PM.
0250 PM FLASH FLOOD OAKS 36.17N 94.85W
03/31/2008 CHEROKEE OK PUBLIC
RURAL ROADS FLOODED VICINITY OAKS...ON WEST AND SOUTH
TOWARD PEGGS.
0300 PM FLASH FLOOD 5 WSW OKMULGEE 35.60N 96.04W
03/31/2008 OKMULGEE OK COUNTY OFFICIAL
NUMEROUS RURAL ROADS FLOODED OVER SOUTHWEST OKMULGEE
COUNTY.
0304 PM TSTM WND GST 1 E PHAROAH 35.42N 96.11W
03/31/2008 E60.00 MPH OKFUSKEE OK PUBLIC
0317 PM TSTM WND GST 2 SW GRAYSON 35.48N 95.90W
03/31/2008 E65.00 MPH OKMULGEE OK PUBLIC
0400 PM FLASH FLOOD 3 SE GALLITIN 36.17N 94.40W
03/31/2008 BENTON AR PUBLIC
RURAL ROADS FLOODED VICINITY GALLITIN AND SOUTHEAST
TOWARD TONTITOWN.
0410 PM FLASH FLOOD 2 N HANNA 35.23N 95.89W
03/31/2008 MCINTOSH OK PUBLIC
SCATTERED SECONDARY ROADS BRIEFLY FLOODED FROM SOUTHWEST
OF STIDHAM TO NORTHWEST OF HANNA
0515 PM HAIL 4 N CHESTER 35.74N 94.18W
03/31/2008 E0.25 INCH CRAWFORD AR PUBLIC
0515 PM HAIL 7 SE STRICKLER 35.76N 94.22W
03/31/2008 E0.75 INCH WASHINGTON AR PUBLIC
0528 PM HAIL 4 S YANUSH 34.65N 95.31W
03/31/2008 E0.75 INCH PUSHMATAHA OK PUBLIC
0623 PM TSTM WND DMG HODGEN 34.84N 94.63W
03/31/2008 LE FLORE OK PUBLIC
SCHOOL DAMAGED BY WIND
0800 PM FLASH FLOOD ANTLERS 34.23N 95.62W
03/31/2008 PUSHMATAHA OK EMERGENCY MNGR
A FEW COUNTY ROADS FLOODED VICINITY OF ANTLERS.
0900 PM FLASH FLOOD WHITESBORO 34.69N 94.89W
03/31/2008 LE FLORE OK PUBLIC
NUMEROUS RURAL ROADS FLOODED AND IMPASSABLE. SOME CATTLE
LOST. AREA AFFECTED WAS FROM NEAR TALIHINA TO WHITESBORO
TO BIG CEDAR.
1000 PM FLASH FLOOD 4 N TALALA 36.59N 95.70W
03/31/2008 ROGERS OK PUBLIC
SECONDARY ROADS FLOODED.
1005 PM FLASH FLOOD 6 S NOWATA 36.61N 95.64W
03/31/2008 NOWATA OK PUBLIC
STREET AND COUNTY ROAD FLOODING AROUND WATOVA
&&
SAASpecial weather statement, Apr 3, 2:25 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT THU APR 3 2008
OKZ066-071-032015-
MCINTOSH OK-OKMULGEE OK-
225 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 225 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF VERNON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HOFFMAN...EUFAULA...CHECOTAH...
HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...
HITCHITA...RENTIESVILLE AND COUNCIL HILL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3533 9541 3515 9597 3517 9600 3527 9600
3530 9597 3538 9598 3556 9581 3555 9534
TIME...MOT...LOC 1925Z 239DEG 51KT 3525 9598Special weather statement, Apr 3, 2:36 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT THU APR 3 2008
OKZ070-073-074-032015-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
236 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL AND NORTHEASTERN PITTSBURG
AT 236 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF ENTERPRISE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...STIGLER...ENTERPRISE...
WHITEFIELD...KEOTA...KANIMA...TAMAHA...BRIARTOWN AND PORUM.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3547 9507 3544 9499 3539 9490 3523 9482
3511 9556 3523 9559 3531 9534 3552 9512
TIME...MOT...LOC 1936Z 243DEG 48KT 3521 9547Local storm report, Apr 3, 3:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 6 N EUFAULA 35.37N 95.58W
04/03/2008 E0.75 INCH MCINTOSH OK PUBLIC
0255 PM TSTM WND GST 5 E CHECOTAH 35.47N 95.43W
04/03/2008 E60.00 MPH MCINTOSH OK BROADCAST MEDIA
KOTV STORM CHASER REPORTED WIND GUSTS TO 60 MPH
0300 PM HAIL 5 E CHECOTAH 35.47N 95.43W
04/03/2008 E0.88 INCH MCINTOSH OK BROADCAST MEDIA
KOTV STORM CHASER REPORT
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:07 PM CDT | River Flood Warning | TSA | LeFlore | 50 hr |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | McIntosh | 50 min |
| Apr 3, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 44 min |
| Apr 3, 2:36 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 3, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 64 min |
| Apr 3, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 31 min |
| Apr 3, 4:14 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 31 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 44 min |
| Apr 3, 6:07 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
| Apr 3, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 38 min |
| Apr 3, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 64 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | TSA | Okfuskee | 43 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 54 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | TSA | Okfuskee | 64 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 45 min |
| Apr 3, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 65 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.